See Alike in...

Alike App

Browser

AnxiousUni

683d

Anyone else struggle with exhaustion and fatigue when their dose has been increased? Increased from 75mg to 150mg and feel like I could sleep for hours on end.

Top reply
    • Cece7

      682d

      I think because my doctor doesn’t increase doses too dramatically that it doesn’t cause me to have issue with that as much. I just went from 75 to 112.5 mg recently and haven’t felt too terrible since.

    • Cece7

      682d

      I think because my doctor doesn’t increase doses too dramatically that it doesn’t cause me to have issue with that as much. I just went from 75 to 112.5 mg recently and haven’t felt too terrible since.

    • VeeN89

      683d

      I was started on 150. I nearly fell asleep driving home.

    • Sadako

      683d

      I forgot to eat enough today and my heart feels like it's racing and I feel tired, but not close to napping or falling asleep for a long time. Though I have multiple medications that cause drowsiness so I don't feel it as strongly as I probably would if I weren't taking them.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion